# SDR ASAA2021031034275

- Difficulty date: March 10, 2021
- Submitted: March 13, 2021
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 31,542 hours, 9,967 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 14814
- Condition: Faulted
- Location: Cabin Temp
- Part time: 39,190 hours, 12,141 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT "ZONE TEMP" LIGHT FOR CONT CAB ILLUMINATED. LIGHT EXTINGUISHED PER QRH WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PACK TEMP CONTROLLER BITE REF B737-900 FIM 21-62 TASK 801. FOUND RIGHT CONTROLLER FAULT FLT DECK TRIM VALVE. REPLACED CONTROL CABIN TRIM AIR MODULATING VALVE REF B737-900 AMM 21-61-21/401. OPS CHECK GOOD. NO LEAKS NOTED.
